# SDR 2003F00174

- Difficulty date: August 28, 2002
- Submitted: April 1, 2003
- Operation: Air carrier
- Aircraft: N855MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145614
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Connector
- Condition: Loose
- Location: Te Flaps
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP FAIL MESSAGE INBOUND.  THE CREW DECLARED AN EMERGENCY.  MAINTENANCE FOUND A LOOSE CONNECTOR AT THE FECU AND RESECURED.  OP CHECKS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
